MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD POWER MIDLINE CATHETER (5F) (DUAL-LUMEN) (20CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS BARD POWER MIDLINE CATHETER (5F) (DUAL-LUMEN) (20CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recz1040 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recz1040) have been reported from the same facility.
 
Event or Problem Description
It was reported that when attempting to place a midline, the guidewire broke and part of the broken guidewire remained in the patient.It is stated that the piece of guidewire was pulled out of the patient and an x-ray was done to ensure that no pieces remained in the patient.No other information was provided.

Brand Name
BARD POWER MIDLINE CATHETER (5F) (DUAL-LUMEN) (20CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8599619
Report Number3006260740-2019-01345
Device Sequence Number13998418
Product Code PND
UDI-Device Identifier00801741147517
UDI-Public(01)00801741147517
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000805
Device Lot NumberRECZ1040
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;